# SDR USAA2012102300004

- Difficulty date: October 19, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 94,715 hours, 33,893 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 175N20013
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - AREA OF DELAMINATION ON LEFT VERTICAL STABILIZER FORWARD TORQUE BOX PANEL AT FSS 220.  REPLACED LEFT VERTICAL STABILIZER FORWARD TORQUE BOX PANEL AT FSS 220 IAW B757 SRM 55-30-01 & 51-70-10.
